# SDR CA130531014

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 40,633 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC09101
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN REMOVING THE STARTER/GENERATOR DURING A SCHEDULED ENGINE CHANGE THE GENERATOR DRIVESHAFT STAYED IN THE ACCESSORY GEARBOX. ON INSPECTION IT WAS NOTED THE RETAINING NUT FOR THE DRIVESHAFT HAD BACKED OFF AND PASSED THROUGH THE COOLING FAN WHILE THE STARTER/GENERATOR WAS TURNING CAUSING DAMAGE TO THE COOLING FAN. THE STARTER/GENERATOR WAS OPERATING NORMALLY PRIOR TO DISCOVERY. THE STARTER/GENERATOR WILL BE SENT OUT FOR EVALUATION.
